# SDR DALA2025041102805

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 93,717 hours, 43,577 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DISC: AFT GALLEY OXY MASKS HANGING FREE. C/A: STOWED AFT FA 02 MASK PER A320 AMM 35-20. (LP: 7084784)
